Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

E coli and white cells in the urine. Taking antibiotics. Is it normal to have dizzy spells? Did candidiasis cause E coli?

hello i recently been on 2 antibiotics for ecoli in the urine along with white cells is it normal to have dizzy spells with this type of infection? I am on my 3rd antibiotic now because the other 2 times they couldnt find nothing other then candidias do u think the candidias caused the ecoli in the urine too because it didnt get treated right ? thank you jennifer
Asked On : Mon, 13 Aug 2012
Answers:  1 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pulmonologist 's  Response
You are suffering from UTI as a result of E coli infection. Since it is not responding to antibiotics, you shoud get urine C/S done to know the sensitivity pattern of the organisms. Then the antibiotics can be modified accordingly. It`s not like candidiasis caused e coli but you may be having co infection because of reduced immunity or candidiasis may be a local infection of the perineum. The dizzy spells are because of generalized weakness which may come with any disease and medicines taken. Take care of your diet. Take rest and sleep well.
Answered: Mon, 13 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor